# SDR CA060630001

- Difficulty date: April 5, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,669 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 350A41101606
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKID TUBE FOUND CRACKED AT 2 LOCATIONS FORWARD OF THE FORWARD CROSSTUBE AND BOTH FOUND CORRODED BEYOND REPAIRABLE LIMITS WHILE PERFORMING 5000 HR LANDING GEAR INSPECTION. TUBES P/N 350A41-1016-1063 AND-1163 REPLACED WITH SAME. (TC NR 20060630001)
